Caution is needed with a history of pancreatitis, gallbladder disease, severe gastrointestinal conditions such as gastroparesis, diabetic retinopathy, or certain other medications, including insulin and sulfonylureas
The rise of these medications is causing many patients to experience what's now commonly known as 'Ozempic face,' a term coined by New York-based dermatologist Paul Jarrod Frank, MD that refers to the gaunt appearance of those who've rapidly lost weight on a GLP-1, says Joshua Zeichner, MD, an associate professor of dermatology and the director of cosmetic and clinical research in dermatology at Mount Sinai in New York City
Then divide your desired dose (mg) by that concentration to get volume in mL
18 to discontinue compounding, distributing or dispensing tirzepatide
"If you are not overweight, medications like semaglutide and tirzepatide likely wont help you," Wojeck says
These symptoms may benefit from dermatological evaluation or nutritional assessment